iCliniq logo

Ask a Doctor Online Now

HomeAnswersHIV/AIDS specialisthivI am having burning sensation in my scrotum after oral sex. Could it be HIV?

Does burning sensation in the scrotum after having oral sex indicate HIV?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. Nithila. A

Published At June 18, 2019
Reviewed AtDecember 19, 2023

Patient's Query

Hello doctor,

I had receptive oral sex (received fellation) with an escort girl three weeks ago. Since then, I have got urethritis three days after. I have been treated with Levofloxacin for 10 days. The urethritis got cured, but I kept getting some strange burning sensations in my scrotum and the top of my buttock, but no lesions or bumps were visible. Only redness. The symptoms then disappeared then for four days, I got ticklings on my back, arms, chests, but again nothing visible on my skin. Since two days I have got paresthesia on my left foot, left arm and left hand that does not seems to stop (sometimes I feel it more or less) and sometimes some cramps in my leg or arm. I got a 4th generation HIV test at three weeks, which was negative. Do you think I have a chance to have HIV(Human Immunodeficiency Virus)? Do I need to retest at four weeks or six weeks? If you do not think I have a chance of getting HIV, what options should I look for?

Hello, Welcome to icliniq.com.

Oral sex is least related to HIV. Symptoms are very bizarre and mostly by oral sex HSV(Herpes Simplex Virus), and STI(Sexually Transmitted Infection) is common. The tickling sensation is different as such, may be seen in vitamin B 12 deficiency, and anxiety. Symptoms come but goes in a particular time. You can still go for the HSV test. And STD ((Sexually Transmitted Disease) panel test. No signs you had related to both. Till then you can take, Tablet Mecobalamin (Methylcobalamin) 1500 mg one at night for one month. If you feel better, you can continue for another a month if at all required. Tablet Escitalopram 10 mg (esitelop10) one at night for ten to fifteen days if at all needed. It is not at all HIV. I hope you have understood.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Shah Sushma Kant
Dr. Shah Sushma Kant

HIV/AIDS specialist

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

oral sexhiv

Ask your health query to a doctor online

HIV/AIDS specialist

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy